# SDR 2013FA0000658

- Difficulty date: October 30, 2013
- Submitted: November 19, 2013
- Operation: General aviation
- Aircraft: N845KH
- Make and model: Saab SF340A
- Aircraft serial: 340A111
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPOSITE DAMAGE NOTED ON FUSELAGE RT VENTRAL FIN OTBD FACE, SEVERAL LOCATIONS BETWEEN FS 756.0 AND 768.5.  DAMAGE DETERMINED TO BE BEYOND SRM LIMITS.  DAMAGE REPAIRED IAW PRINCIPLES OF SRM, CH 53-90-10 IAW REPAIR STATEMENT 340SDS034517.
